# SDR DALA1252730177

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 101,884 hours, 14,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 246001095
- Part serial: C4755
- Condition: Inoperative
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

RECEIVED A MAIN BATTERY CHARGER STATUS MESSAGE IN ADDITION, DETECTED A SLIGHT ELECTRICAL ODOR FOR APPROX 2 MINUTES.  FOUND BATTERY EXTREMELY HOT AND BATTERY CHARGER NOT CHARGING.  R & R MAIN BATTERY IAW AMM24-31 AND BATTERY CHARGER IAW AMM 24-31.  ALL OPS CHECKED NORMAL. NO ODOR OF SMOKE NOTED DURING PACK OPERATION.
